Open Access
Translator Disclaimer
2016 The Greene-Krantz conjecture in dimension two
Steven G. Krantz
Rocky Mountain J. Math. 46(5): 1575-1586 (2016). DOI: 10.1216/RMJ-2016-46-5-1575

Abstract

A proof of the Greene-Krantz conjecture on convex domains in $\mathbb{C} ^2$ is given. Curiously, the proof technique depends on subelliptic estimates for the $\overline {\partial }$ problem.

Citation

Download Citation

Steven G. Krantz. "The Greene-Krantz conjecture in dimension two." Rocky Mountain J. Math. 46 (5) 1575 - 1586, 2016. https://doi.org/10.1216/RMJ-2016-46-5-1575

Information

Published: 2016
First available in Project Euclid: 7 December 2016

zbMATH: 06663625
MathSciNet: MR3580801
Digital Object Identifier: 10.1216/RMJ-2016-46-5-1575

Subjects:
Primary: 32M05 , 32M12 , 32M25

Keywords: automorphism group , biholomorphic mapping , boundary orbit accumulation point , domain , pseudoconvex

Rights: Copyright © 2016 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.46 • No. 5 • 2016
Back to Top